I am a 35-year-old female. I was tested positive for COVID-19 one month ago and was hospitalized for six days. After that, I was completely normal and also did a post-COVID health checkup after seven days and was perfectly normal.
But, after COVID, I regularly have a high temperature of 99.0 F to 99.4 F for a few hours at night. I am mentally upset due to this mild fever. Is it a post-COVID effect? Is it a matter of concern? If it is a post-COVID effect, can I recover fully? My second dose of the COVID vaccine was due before 20 days. When can I take my second dose?
Welcome to icliniq.com.
Your reports are normal (attachments removed to protect the patient’s identity). The neutrophils are still mildly elevated, and they need time to reduce back to normal levels. You are experiencing post-COVID inflammation, a condition where your body is slowly getting back to normal functions, but some remnants of COVID infection are causing this disturbance.
Do not worry. It solves by itself. Kindly eat healthy food, drink plenty of fluids, meditate, and do mild exercises. The current recommendation for COVID vaccination is you can get vaccinated after 90 days of COVID.
I hope this solves your queries.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor, I am a recovered COVID-19 patient ... When I cross paths with a COVID-19 patient now, is there a chance for me to carry the... Read fullLong COVID - Long-Term Effects of COVID-19
With an increasing number of people reporting prolonged symptoms after recovering from COVID-19, this virus is affecting not only the lungs but also other body parts, including the heart and brai... Read fullFever in Babies: When to Call the Doctor
.. symptom. When babies have fever, it can be traumatic for the parents as well, because they are unsure of what is causing it and how to soothe the baby. Adding to their anxiety, the baby is unable to explain his/ her discomfort in words. This artic... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now